MathSciNet Relay Station
MathSciNet bibliographic data
MR736897 (86h:58009) 58A17 (14D05 32A40)
Majima, Hideyuki Analogues of Cartan's decomposition theorem in asymptotic analysis. Funkcial. Ekvac. 26 (1983), no. 2, 131–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement